# SDR HEEA064393

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 6898764
- Condition: Corroded
- Location: Turbine Section
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAL ASSEMBLY INSPECTION REVEALED PITTED MATING SURFACE.
